# SDR QXEA200700939

- Difficulty date: June 8, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 22,880 hours, 32,483 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2170 AUTO FEATHER SYSTEM WILL NOT TEST, FOUND 6121-S9 BAD.  REPLACED SWITCH IAW DASH 8-200 WDW 61-21-01, SHEET 2 OF 6.  PERFORMED AUTO FEATHER SYSTEM AND POWER UPTRIM TEST IAW DASH 8-200 ENGINE RIGGING MANUAL PARAGRAPH 6-8.  TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
